# SDR SWAA2016082254969

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 69,690 hours, 56,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR OUT OF ADJUST.   R & R THE GIRT BAR IAW MT.
